# SDR AALA20140716001

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 47,742 hours, 16,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 2 SLAT COVE SKIN AT FASTENER HOLES AT INBD DRIVE TRACK.  INSTALLED DOUBLER IAW AARD 57-43-00-4.
